Homology exponents for H -spaces.

A. Cément; J. Scherer

Revista Matemática Iberoamericana (2008)

  • Volume: 24, Issue: 3, page 963-980
  • ISSN: 0213-2230

How to cite


Cément, A., and Scherer, J.. "Homology exponents for $H$-spaces.." Revista Matemática Iberoamericana 24.3 (2008): 963-980. <http://eudml.org/doc/42402>.

author = {Cément, A., Scherer, J.},
journal = {Revista Matemática Iberoamericana},
keywords = {Homology exponents; -space; loop space; Steenrod algebra},
language = {eng},
number = {3},
pages = {963-980},
title = {Homology exponents for $H$-spaces.},
url = {http://eudml.org/doc/42402},
volume = {24},
year = {2008},

AU - Cément, A.
AU - Scherer, J.
TI - Homology exponents for $H$-spaces.
JO - Revista Matemática Iberoamericana
PY - 2008
VL - 24
IS - 3
SP - 963
EP - 980
LA - eng
KW - Homology exponents; -space; loop space; Steenrod algebra
UR - http://eudml.org/doc/42402
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.